Polyhedrally closed systems of linear inequalities
Doklady Akademii Nauk, Tome 161 (1965) no. 1, pp. 55-58
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_161_1_a14,
author = {S. N. Chernikov},
title = {Polyhedrally closed systems of linear inequalities},
journal = {Doklady Akademii Nauk},
pages = {55--58},
year = {1965},
volume = {161},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_161_1_a14/}
}
S. N. Chernikov. Polyhedrally closed systems of linear inequalities. Doklady Akademii Nauk, Tome 161 (1965) no. 1, pp. 55-58. http://geodesic.mathdoc.fr/item/DAN_1965_161_1_a14/